Elliptic Double-Box Integrals: Massless Scattering Amplitudes beyond Polylogarithms

Research output: Contribution to journalJournal articleResearchpeer-review

Standard

Elliptic Double-Box Integrals : Massless Scattering Amplitudes beyond Polylogarithms. / Bourjaily, Jacob L.; McLeod, Andrew J.; Spradlin, Marcus; von Hippel, Matt; Wilhelm, Matthias.

In: Physical Review Letters, Vol. 120, No. 12, 121603, 23.03.2018.

Research output: Contribution to journalJournal articleResearchpeer-review

Harvard

Bourjaily, JL, McLeod, AJ, Spradlin, M, von Hippel, M & Wilhelm, M 2018, 'Elliptic Double-Box Integrals: Massless Scattering Amplitudes beyond Polylogarithms', Physical Review Letters, vol. 120, no. 12, 121603. https://doi.org/10.1103/PhysRevLett.120.121603

APA

Bourjaily, J. L., McLeod, A. J., Spradlin, M., von Hippel, M., & Wilhelm, M. (2018). Elliptic Double-Box Integrals: Massless Scattering Amplitudes beyond Polylogarithms. Physical Review Letters, 120(12), [121603]. https://doi.org/10.1103/PhysRevLett.120.121603

Vancouver

Bourjaily JL, McLeod AJ, Spradlin M, von Hippel M, Wilhelm M. Elliptic Double-Box Integrals: Massless Scattering Amplitudes beyond Polylogarithms. Physical Review Letters. 2018 Mar 23;120(12). 121603. https://doi.org/10.1103/PhysRevLett.120.121603

Author

Bourjaily, Jacob L. ; McLeod, Andrew J. ; Spradlin, Marcus ; von Hippel, Matt ; Wilhelm, Matthias. / Elliptic Double-Box Integrals : Massless Scattering Amplitudes beyond Polylogarithms. In: Physical Review Letters. 2018 ; Vol. 120, No. 12.

Bibtex

@article{6bb14eadd274474e90f04a70e0f30dc0,
title = "Elliptic Double-Box Integrals: Massless Scattering Amplitudes beyond Polylogarithms",
author = "Bourjaily, {Jacob L.} and McLeod, {Andrew J.} and Marcus Spradlin and {von Hippel}, Matt and Matthias Wilhelm",
year = "2018",
month = "3",
day = "23",
doi = "10.1103/PhysRevLett.120.121603",
language = "English",
volume = "120",
journal = "Physical Review Letters",
issn = "0031-9007",
publisher = "American Physical Society",
number = "12",

}

RIS

TY - JOUR

T1 - Elliptic Double-Box Integrals

T2 - Massless Scattering Amplitudes beyond Polylogarithms

AU - Bourjaily, Jacob L.

AU - McLeod, Andrew J.

AU - Spradlin, Marcus

AU - von Hippel, Matt

AU - Wilhelm, Matthias

PY - 2018/3/23

Y1 - 2018/3/23

U2 - 10.1103/PhysRevLett.120.121603

DO - 10.1103/PhysRevLett.120.121603

M3 - Journal article

C2 - 29694086

VL - 120

JO - Physical Review Letters

JF - Physical Review Letters

SN - 0031-9007

IS - 12

M1 - 121603

ER -

ID: 196948841